Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by McPac on April 22, 2003, at 23:05:42

In reply to Re: zoloft withdrawal symptoms Katia, posted by Barbara Cat on April 22, 2003, at 2:32:40

I just wonder how many people get the "anger" side effect from these SSRI's. I KNOW that Zoloft causes anger, agitation and irritability in me. I honestly believe that the biggest reason that I need lithium (I only take 1 lithium a day) is to keep Zoloft's side effects at bay! I want nothing more than to one day be OFF of these chemical trash drugs (Zoloft). It sure seems to me that the psych AD's of yesteryear (15-20 yrs. ago, which I took) had side effects like dry mouth, slight dizziness, etc. whereas todays (ssri's) have dramatically WORSE and far more dangerous side effects and yet mass marketing has brainwashed folks to believe otherwise. I just wonder how many people even on this board need a mood stabilizer BECAUSE OF their Zoloft, Prozac, etc.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:5582
URL: http://www.dr-bob.org/babble/20030417/msgs/221655.html